# SDR ASAA2024012147770

- Difficulty date: January 21, 2024
- Submitted: February 12, 2024
- Operation: Air carrier
- Aircraft: N546AS
- Make and model: Boeing 737890
- Aircraft serial: 30022
- Aircraft time: 63,290 hours, 22,145 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: Faulty
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R2 EMERGENCY LIGHTS FAILED OP CHECK. GROUNDED - YES. REMOVED, REPLACED, AND OPS CHECKED GOOD THE R2 EMERGENCY LIGHT BATTERY PACK IAW B737-800 AMM 33-51-06-960-805 STEP 4.E & 4.F. (S/N 223209)
